# SDR CALA2019090601501

- Difficulty date: September 6, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N86534
- Make and model: Boeing 737824
- Aircraft serial: 62750
- Aircraft time: 11,017 hours, 3,958 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Unsecure
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED VALVE FAILED IN CLOSED  POSITION. WOULD NOT OPEN. SECURED LINE AT PRSOV, RAN ENGINE CKS GOOD.
